Day 1 duromine 30mg

Discussion in 'Introductions' started by shanR, May 3, 2018.

  1. shanR

    shanR New Member
    Registered

    Joined:
    May 3, 2018
    Messages:
    11
    Likes Received:
    4
    Starting Weight:
    86
    Current Weight:
    86
    Height:
    160
    Lost:
    0
    Goal Weight:
    70
    So I have read a lot of info on duromine, I am experiencing on day 1; feint head ache, light headed, energetic, heart rate increase, food and water intake has been good! My worry is the anxiety and sleeplessness it can cause. I have an 18month old and want to make sure that this is the right thing for me.. how are those that have not slept and manage to look after family the next day? Not something I thought about, how long does the sleeplessness last for and do u feel or look sleep deprived next day? Sorry first time and all, glad there are forums out there on this! As I know everyone experiences things differently..
     
  2. Plucky

    Plucky Member
    Registered

    Joined:
    Mar 28, 2018
    Messages:
    53
    Likes Received:
    61
    It took me about 3-4 days before I got a good night sleep but I would feel fine the next day once the duromine kicked in. I am still super sensitive to caffeine and I am starting week 6. I dont drink coffee but a can of coke in the late arvo or evening can still make sleep difficult even if I do vagarious exercise afterwards (which is why I am usually having it in the first place). I have had the occasional mood swing which I am pretty sure is a side effect of lack of sleep as I havent had them the whole time. I feel fine and I can concentrate really well after next to no sleep but I have noticed the odd temper tantrum on those days. It cant be too noticeable, my husband just think some days the kids get on my nerves.
     
    shanR and April like this.
  3. Determined93

    Determined93 Active Member
    Registered

    Joined:
    Apr 16, 2018
    Messages:
    102
    Likes Received:
    118
    I was pretty much the same as Plucky. I barely slept for about the first 4 days but would feel fine after the duromine kicked in. I do get pretty exhausted in the afternoons/early evenings after nights when I didn’t get a lot of sleep but it’s more of like mental exhaustion then physical. I also get some random mood swings by late afternoon when I haven’t slept very well. As far as being able to look after the kids, I have 3 and get an average of about 5-6 hours sleep a night and I do fine to manage. The duromine pretty much makes me feel as though I had a good night sleep. As for looking sleep deprived, for me yes I do look it after bad nights just with the black circles under my eyes but I still feel alert. I have found that even after a night of bad sleep doing fast paced things the next day helps not make me tired but as soon as I sit down for a while I start to feel it but that’s when I usually make myself go do something. Coffee also helps me a lot. I don’t have any negative side effects from drinking coffee while on duromine but I have heard that other people have so just be cautious.
     
    shanR likes this.
  4. CSA

    CSA New Member
    Registered

    Joined:
    May 5, 2018
    Messages:
    3
    Likes Received:
    5
    The sleeplessness was the worst of the side effects for me in the beginning but I found that making sure I take the duromine first thing in the morning helped. I also try not to have any caffeine when I’m taking them because I know I’ll struggle to sleep at night if I do. The duromine the next day (after a sleepless night) does pick you up but in the same sort of way that 3 or 4 cups of coffee would, you’re alert enough to function but certainly not at your best. I haven’t had any mood swings that I’ve noticed though.
     
    shanR likes this.
  5. shanR

    shanR New Member
    Registered

    Joined:
    May 3, 2018
    Messages:
    11
    Likes Received:
    4
    Definitely noticing now on day 3 my mood swings, bit hot sweaty and spaced out the lack of sleep also, I have started smoking again but maybe that’s due to personal issues.. same kind of side effects so might start taking every second day? As my doc suggested. Thanks for the advice people
     
Loading...